MAUDE Adverse Event Report: CAREFUSION SMARTSITE VIALSHIELD; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION SMARTSITE VIALSHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MV0520
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer declined to return the product for failure investigation.The root cause of this failure was not identified.Although requested, patient demographics not provided.
 
Event or Problem Description
The customer reported the leakage of drug when transferring erbitux (cetuximab) and pactiaxel from a texium needle-free syringe to the texium filter line.This happens to approximately 35% of the time over 5 years while erbitux bags they prepare in their pharmacy.There was no patient involvement or harm.

Brand Name
SMARTSITE VIALSHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8734967
Report Number9616066-2019-01755
Device Sequence Number16737818
Product Code LHI
UDI-Device Identifier10885403228117
UDI-Public10885403228117
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMV0520
Device Catalogue NumberMV0520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1